FullText URL Adv_Math_305_144.pdf
Author Hashimoto, Mitsuyasu| Symondsb, Peter|
Keywords Frobenius direct image Hilbert–Kunz multiplicity F-signature Frobenius limit
Note This is an Accepted Manuscript of an article published by Elsevier
Published Date 2017-01-10
Publication Title Advances in Mathematics
Volume volume305
Publisher Elsevier
Start Page 144
End Page 164
ISSN 0001-8708
NCID AA00513055
Content Type Journal Article
language 英語
OAI-PMH Set 岡山大学
Copyright Holders https://creativecommons.org/licenses/by-nc-nd/4.0/deed.ja
File Version author
DOI 10.1016/j.aim.2016.09.020
Web of Sience KeyUT 000406169200003
Related Url isVersionOf https://doi.org/10.1016/j.aim.2016.09.020
FullText URL mjou_059_131_140.pdf
Author Hashimoto, Mitsuyasu|
Keywords canonical module symmetric algebra Frobenius algebra quasi-Frobenius algebra n-canonical module
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 131
End Page 140
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
OAI-PMH Set 岡山大学
Copyright Holders Copyright©2017 by the Editorial Board of Mathematical Journal of Okayama University
File Version publisher
Related Url https://arxiv.org/abs/1609.07613
FullText URL J_Algebra_484_207.pdf
Author Hashimoto, Mitsuyasu|
Keywords F-rational F-regular Dual F-signature Frobenius limit
Note This is an Accepted Manuscript of an article published by Elsevier
Published Date 2017-08-15
Publication Title Journal of Algebra
Volume volume484
Publisher Elsevier
Start Page 207
End Page 223
ISSN 0021-8693
NCID AA00692420
Content Type Journal Article
language 英語
OAI-PMH Set 岡山大学
Copyright Holders https://creativecommons.org/licenses/by-nc-nd/4.0/deed.ja
File Version author
DOI 10.1016/j.jalgebra.2017.04.017
Web of Sience KeyUT 000403626100010
Related Url https://doi.org/10.1016/j.jalgebra.2017.04.017
FullText URL Commun_Algebra_45_4_1509.pdf
Author Hashimoto, Mitsuyasu|
Keywords Class group descent theory Picard group principal fiber bundle
Note This is an Accepted Manuscript of an article published by Taylor & Francis Group. Fulltext available in Oct. 2017
Published Date 2016-10-07
Publication Title Communications in Algebra
Volume volume45
Issue issue4
Publisher Taylor & Francis
Start Page 1509
End Page 1532
ISSN 0092-7872
NCID AA00611371
Content Type Journal Article
language 英語
OAI-PMH Set 岡山大学
Copyright Holders https://creativecommons.org/licenses/by-nc-nd/4.0/deed.ja
File Version author
DOI 10.1080/00927872.2016.1178270
Web of Sience KeyUT 000389500800010
Related Url isVersionOf https://doi.org/10.1080/00927872.2016.1178270
FullText URL JofAlgebra_459_76.pdf
Author Hashimoto, Mitsuyasu|
Keywords Invariant theory Class group Picard group Krull ring
Note © 2016. This manuscript version is made available under the CC-BY-NC-ND 4.0 license
Published Date 2016-08-01
Publication Title Journal of Algebra
Volume volume459
Publisher ACADEMIC PRESS INC ELSEVIER SCIENCE
Start Page 76
End Page 108
ISSN 0021-8693
NCID AA00692420
Content Type Journal Article
language 英語
OAI-PMH Set 岡山大学
Copyright Holders http://creativecommons.org/licenses/by-nc-nd/4.0/
File Version author
DOI 10.1016/j.jalgebra.2016.02.025
Web of Sience KeyUT 000377319700004
Related Url isVersionOf https://doi.org/10.1016/j.jalgebra.2016.02.025
FullText URL AMV_40_3_527.pdf
Author Hashimoto, Mitsuyasu|
Keywords Group scheme Kleinian singularity Invariant theory
Note The final publication is available at Springer via http://dx.doi.org/10.1007/s40306-015-0145-9
Published Date 2015-09
Publication Title Acta Mathematica Vietnamica
Volume volume40
Issue issue3
Publisher Springer Singapore
Start Page 527
End Page 534
ISSN 0251-4184
NCID AA00508328
Content Type Journal Article
language 英語
OAI-PMH Set 岡山大学
Copyright Holders © Institute of Mathematics, Vietnam Academy of Science and Technology (VAST) and Springer Science+Business Media Singapore 2015
File Version author
DOI 10.1007/s40306-015-0145-9
Official Url http://link.springer.com/article/10.1007%2Fs40306-015-0145-9|
FullText URL Nagoya_Math_J_226_165.pdf
Author Hashimoto, Mitsuyasu|
Note This is an Accepted Manuscript of an article published by Cambridge University Press This fulltext availavle in Dec 2017
Published Date 2017-06
Publication Title Nagoya Mathematical Journal
Volume volume226
Publisher Cambridge University Press
Start Page 165
End Page 203
ISSN 0027-7630
NCID AA00750899
Content Type Journal Article
language 英語
OAI-PMH Set 岡山大学
Copyright Holders This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works.
File Version author
DOI 10.1017/nmj.2016.44
Related Url https://doi.org/10.1017/nmj.2016.44 https://arxiv.org/abs/1508.07552